# SDR CALA2025102110367

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 100,454 hours, 21,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Fod
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4L WONT ARM FOUND DEBRIS IN GIRT BAR TRACK. CLEANED DEBRIS, DOOR ARMS NORMALLY.
